| Model Number |
24690 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 75% stenosed target lesion was located in the moderately tortuous and moderately calcified superficial femoral artery.A 6.0mmx220mmx150cm (4f) sterling balloon catheter was advanced for dilation.However, during first inflation at 14 atmospheres for 20 seconds, the balloon ruptured.The device was removed and the procedure was completed with another of same device.No patient complications were reported and the patient is in good condition.
Additional Manufacturer Narrative
Initial reporter address 1: (b)(6).